Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sleepless
Oct 30, 2013

I have stated using Tribus about two weeks ago and I'm battling to sleep at night, how long does this normally take? Is there any meds I can take to prevent this?

Response from Dr. Henry

Sleep problems from the efavirenz in Tribuss (Atripla in US) often peak in first several weeks and usually taper off by 4 weeks with perhaps 5-10% of patients still having annoying problems beyond that. No easy answer re how to manage-could discuss with your HIV provider whether he/she would consider a sleeping meds. Avoiding heavy meals before taking, diphenhydramine or melatonin, switching dosing to mornings-all may variably help some patients.KH



Previous
urine odor
Next
Side effects - Second Line Medicine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement